# SDR SWAA2025041725034

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 77,093 hours, 45,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE COVER TRIM END CAP MISSING <[01].  INSTALLED AFT SERVICE DOOR EMERGENCY SLIDE COVER TRIM END CAP IN REF WITH AMM 25-66-01.
